Some new estimates of the ‘Jensen gap’

Shoshana Abramovich, Lars Erik Persson

Research output: Contribution to journalArticlepeer-review


Let (Formula presented.) be a probability measure space. We consider the so-called (Formula presented.) for some classes of functions φ. Several new estimates and equalities are derived and compared with other results of this type. Especially the case when φ has a Taylor expansion is treated and the corresponding discrete results are pointed out.

Original languageEnglish
Article number39
Pages (from-to)1-9
Number of pages9
JournalJournal of Inequalities and Applications
Issue number1
StatePublished - 1 Dec 2016

Bibliographical note

Publisher Copyright:
© 2016, Abramovich and Persson.


  • Jensen’s inequality
  • Taylor expansion
  • convex function
  • superquadratic functions
  • γ-superconvex functions

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'Some new estimates of the ‘Jensen gap’'. Together they form a unique fingerprint.

Cite this